# SDR ASAA2024022949608

- Difficulty date: February 29, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D5547100600000
- Part serial: TS6598
- Condition: Contaminated
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION FOUND: ON R/H SIDE OF RUDDER AT NO. 20 FASTENER LOCATION ADJACENT TO HOIST POINT #3.  AREA MARKED IN RED, 6"L X 2.5"W, 5" FWD OF T/E. DOT: B633 GROUNDED - YES. ACCOMPLISHED A PERMANENT REPAIR ON R/H SIDE OF RUDDER AT NO. 20 FASTENER LOCATION ADJACENT TO HOIST POINT #3 BETWEEN REPAIR ZONE W AND ZONE F, RIB 6 IAW A320-200 SRM 55-41-13-300-025 PAR.2.A.FIG 2&3 REV. 147 01-NOV-2023. AIRCRAFT INFORMATION: A320-214, S/N: 4991, WV: 015, F. HOURS: 35187.50, F. CYCLES: 11749. RUDDER P/N: D5547100600000 S/N; TS6598   (REMOVED HAECO DOT)
